# SDR FDEA200901100120

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,192 hours, 25,469 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: 623337
- Part serial: MX234511
- Condition: Failed
- Location: Hyd System
- Part time: 1,810 hours, 1,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF A HYDRAULICS UPON GEAR RETRACTION, (LEVEL AND PRESSURE 0).  A PUMPS RAN AMAX OP 3 MINS BEFORE SHUTOFF.  REMOVED AND REPLACED LT GEAR LOCK SEQUENCE VALVE IAW MM 32-32-031-4.  PERFORMED GEAR SWING IAW AMM 32-32-00-005.  REMOVED BOTH NR1 AND NR 2 HYD PUMPS DUE TO HYD FLUID LOSS IAW AMM 29-11-033-4 AND INSTALLED BOTH PUMPS.  REMOVED AND REPLACED BOTH A SYS PRESSURE FILTERS IAW MM 29-11-041.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 ENG CASE DRAIN FILTERS IAW AMM 29-11-041. PERFORMED LEAK CKS, NO LEAK NOTED AT THIS TIME.
